# SDR DALA2021092005590

- Difficulty date: September 18, 2021
- Submitted: September 20, 2021
- Operation: Air carrier
- Aircraft: N320US
- Make and model: Airbus A320-211
- Aircraft serial: 213
- Aircraft time: 88,043 hours, 40,181 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3220 DURING PSU ACTUATION TEST MULTIPLE PSUS DID NOT DROP. CORRECTIVE ACTION: REPACKED PSU'S THAT DID NOT TEST AND PERFORMED TEST AGAIN. ALL PSU'D OPERATED NORMALLY EXCEPT FIRST CLASS LAV. R/R PSU ASSY IN FIRST CLASS LAV PER A320 AMM 25-25. PSU TEST PASS. (8073121)
